Alert archive / Texas / River Flood Warnings in 2017
River Flood Warning 80, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Aug 28, 2017, 3:29 PM CDT for Sabine County, San Augustine County, Texas. It took effect at Aug 30, 2017, 10:05 AM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Aug 28, 2017, 3:29 PM CDT (20:29 UTC)
- In effect from
- Aug 30, 2017, 10:05 AM CDT
- Expired
- Sep 3, 2017, 1:00 AM CDT
- In force
- 4 days
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Sabine County, TX, San Augustine County, TX
The radar
The Ft Polk radar (KPOE), 115 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ayish Bayou near San Augustine (AYIT2). The gauge peaked at 17.48 ft at Aug 30, 2017, 9:00 PM CDT.
- Action stage
- 11.5 ft
- Minor stage
- 12 ft
- Moderate stage
- 16 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08039100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
759 WGUS44 KSHV 282029 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED Flood Warning National Weather Service Shreveport LA 329 PM CDT Mon Aug 28 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC403-405-292029- /O.NEW.KSHV.FL.W.0080.170831T0600Z-170903T0600Z/ /AYIT2.1.ER.170831T0600Z.170901T0600Z.170902T1200Z.NO/ 329 PM CDT Mon Aug 28 2017 The National Weather Service in Shreveport has issued a * FLOOD WARNING FOR the Ayish Bayou Near San Augustine. * from late Wednesday night to late Saturday night...or until the warning is cancelled. * AT 3:15 PM Monday The stage was 8.2 feet. * Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...Rise above flood stage by early Thursday morning and continue to rise to near 14.8 feet by early Friday morning. The river will fall below flood stage by Saturday morning. && LAT...LON 3156 9415 3155 9409 3139 9414 3130 9412 3130 9416 $$
9 follow-up statements
075 WGUS84 KSHV 290143 FLSSHV Flood Statement National Weather Service Shreveport LA 843 PM CDT Mon Aug 28 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC403-405-300143- /O.EXT.KSHV.FL.W.0080.170831T0600Z-170903T0730Z/ /AYIT2.1.ER.170831T0600Z.170901T0600Z.170902T1330Z.NO/ 843 PM CDT Mon Aug 28 2017 ...The flood warning extended until late Saturday night...The flood warning continues for the Ayish Bayou Near San Augustine. * from late Wednesday night to late Saturday night...or until the warning is cancelled. * At 8:15 PM Monday The stage was 9.4 feet. * Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...Rise above flood stage by early Thursday morning and continue to rise to near 14.9 feet BY early Friday morning. The river will fall below flood stage by Saturday morning. * Impact...at 14.0 feet...Lowland flooding will slowly decrease during the next few days. && LAT...LON 3156 9415 3155 9409 3139 9414 3130 9412 3130 9416 $$ 25
811 WGUS84 KSHV 291512 FLSSHV Flood Statement National Weather Service Shreveport LA 1012 AM CDT Tue Aug 29 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC347-401-405-419-301512- /O.CON.KSHV.FL.W.0076.000000T0000Z-000000T0000Z/ /ATBT2.1.ER.170830T0600Z.170902T0600Z.000000T0000Z.NO/ 1012 AM CDT Tue Aug 29 2017 The flood warning continues for the Attoyac Bayou Near Chireno, Texas. * until further notice...or until the warning is cancelled. * At 930 AM Tuesday The stage was 12.4 feet. * Minor flooding is forecast. * Flood stage is 14 feet. * Forecast...Rise above flood stage by after early Wednesday morning and continue to rise to near 20.9 feet by early Saturday morning. * Impact...Expect considerable lowland flooding of boat ramps and off road trails to continue for several days. && LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430 $$ TXC403-405-301512- /O.EXT.KSHV.FL.W.0080.170831T0700Z-170903T0800Z/ /AYIT2.1.ER.170831T0700Z.170901T0600Z.170902T1400Z.NO/ 1012 AM CDT Tue Aug 29 2017 ...The flood warning extended until late Saturday night...The flood warning continues for the Ayish Bayou Near San Augustine, Texas. * from late Wednesday night to late Saturday night...or until the warning is cancelled. * At 915 AM Tuesday The stage was 10.6 feet. * Minor flooding is forecast. * Flood stage is 12 feet. * Forecast...Rise above flood stage by early Thursday morning and continue to rise to near 14.6 feet by Friday morning. The bayou will fall below flood stage by late Saturday morning. * Impact...Minor lowland flooding. && LAT...LON 3156 9415 3155 9409 3139 9414 3130 9412 3130 9416 $$ VIII.
356 WGUS84 KSHV 291934 FLSSHV Flood Statement National Weather Service Shreveport LA 234 PM CDT Tue Aug 29 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC403-405-301934- /O.EXT.KSHV.FL.W.0080.170831T0130Z-170903T0730Z/ /AYIT2.1.ER.170831T0130Z.170901T0600Z.170902T1330Z.NO/ 234 PM CDT Tue Aug 29 2017 The flood warning continues for the Ayish Bayou Near San Augustine. * from Wednesday evening to late Saturday night...or until the warning is cancelled. * At 2:15 PM Tuesday The stage was 10.9 feet. * Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...Rise above flood stage by tomorrow evening and continue to rise to near 13.8 feet BY early Friday morning. The river will fall below flood stage by Saturday morning. * Impact...at 14.0 feet...Lowland flooding will slowly decrease during the next few days. && LAT...LON 3156 9415 3155 9409 3139 9414 3130 9412 3130 9416 $$ 25
277 WGUS84 KSHV 300306 FLSSHV Flood Statement National Weather Service Shreveport LA 1006 PM CDT Tue Aug 29 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC403-405-310306- /O.EXT.KSHV.FL.W.0080.170831T0941Z-170903T0700Z/ /AYIT2.1.ER.170831T0941Z.170901T0600Z.170902T1300Z.NO/ 1006 PM CDT Tue Aug 29 2017 The flood warning continues for the Ayish Bayou Near San Augustine. * from late Wednesday night to late Saturday night...or until the warning is cancelled. * At 9:15 PM Tuesday The stage was 10.8 feet. * Minor flooding is forecast. * Flood stage is 12.0 feet. * Forecast...Rise above flood stage by Thursday morning and continue to rise to near 13.7 feet BY Friday morning. The river will fall below flood stage by Saturday morning. * Impact...at 14.0 feet...Lowland flooding will slowly decrease during the next few days. && LAT...LON 3156 9415 3155 9409 3139 9414 3130 9412 3130 9416 $$ 25
784 WGUS84 KSHV 301507 FLSSHV Flood Statement National Weather Service Shreveport LA 1007 AM CDT Wed Aug 30 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC347-401-405-419-311507- /O.EXT.KSHV.FL.W.0076.000000T0000Z-170903T0100Z/ /ATBT2.1.ER.170830T1522Z.170831T1800Z.170902T0700Z.NO/ 1007 AM CDT Wed Aug 30 2017 The flood warning continues for the Attoyac Bayou Near Chireno, Texas. * until Saturday evening...or until the warning is cancelled. * At 930 AM Wednesday The stage was 13.9 feet. * Minor flooding is forecast. * Flood stage is 14 feet. * Forecast...Rise above flood stage by late this morning and continue to rise to near 15.8 feet by Thursday early afternoon. The bayou will fall below flood stage by early Saturday morning. * Impact...at 14.0 feet...Expect lowland flooding for the next several days of the heavily wooded floodplain. Ranchers that have cattle and equipment near the river should move them to higher ground. && LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430 $$ TXC403-405-311507- /O.EXT.KSHV.FL.W.0080.170830T1505Z-170901T2200Z/ /AYIT2.1.ER.170830T1251Z.170831T0000Z.170901T0400Z.NO/ 1007 AM CDT Wed Aug 30 2017 The flood warning continues for the Ayish Bayou Near San Augustine, Texas. * until Friday afternoon...or until the warning is cancelled. * At 915 AM Wednesday The stage was 12.3 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 12 feet. * Forecast...The bayou will continue rising to near 13.8 feet by this Wednesday evening. The bayou will fall below flood stage during Thursday late evening. * Impact...Minor lowland flooding. && LAT...LON 3156 9415 3155 9409 3139 9414 3130 9412 3130 9416 $$ VIII.
027 WGUS44 KSHV 302053 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED Flood Warning National Weather Service Shreveport LA 352 PM CDT Wed Aug 30 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC403-405-312052- /O.EXT.KSHV.FL.W.0080.000000T0000Z-170902T1930Z/ /AYIT2.2.ER.170830T1251Z.170831T0000Z.170902T0130Z.NO/ 352 PM CDT Wed Aug 30 2017 ...forecast flooding increased from Minor to Moderate severity... The flood warning continues for the Ayish Bayou Near San Augustine. * until Saturday afternoon...or until the warning is cancelled. * AT 3:15 PM Wednesday The stage was 15.2 feet. * Minor flooding is occurring AND Moderate flooding is forecast. * Flood stage is 12.0 feet. * Forecast...The river will continue rising to near 16.4 feet by this evening. The river will fall below flood stage Friday evening. && LAT...LON 3156 9415 3155 9409 3139 9414 3130 9412 3130 9416 $$ 25
118 WGUS44 KSHV 310255 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED Flood Warning National Weather Service Shreveport LA 955 PM CDT Wed Aug 30 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC403-405-010255- /O.EXT.KSHV.FL.W.0080.000000T0000Z-170902T1708Z/ /AYIT2.3.ER.170830T1251Z.170831T0145Z.170901T2308Z.NO/ 955 PM CDT Wed Aug 30 2017 ...observed flooding increased from Moderate to Major severity... ...forecast flooding increased from Moderate to Major severity... The flood warning continues for the Ayish Bayou Near San Augustine. * until Saturday afternoon...or until the warning is cancelled. * AT 9:15 PM Wednesday The stage was 17.4 feet. * Major flooding is occurring AND Major flooding is forecast. * Flood stage is 12.0 feet. * Forecast...The river will continue to fall to below flood stage by Friday evening. && LAT...LON 3156 9415 3155 9409 3139 9414 3130 9412 3130 9416 $$ 25
055 WGUS84 KSHV 311237 FLSSHV Flood Statement National Weather Service Shreveport LA 737 AM CDT Thu Aug 31 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC403-405-011237- /O.EXT.KSHV.FL.W.0080.000000T0000Z-170902T1900Z/ /AYIT2.3.ER.170830T1251Z.170831T0145Z.170902T0100Z.NO/ 737 AM CDT Thu Aug 31 2017 ...The flood warning extended until Saturday afternoon...The flood warning continues for the Ayish Bayou Near San Augustine, Texas. * until Saturday afternoon...or until the warning is cancelled. * At 715 AM Thursday The stage was 15.1 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 12 feet. * Forecast...The bayou will continue to fall to below flood stage by Friday evening. Also the Ayish Bayou crested at 17.4 feet during Wednesday evening shortly after sunset. * Impact...at 14.0 feet...Lowland flooding will slowly decrease during the next few days. && LAT...LON 3156 9415 3155 9409 3139 9414 3130 9412 3130 9416 $$ VIII.
920 WGUS84 KSHV 011508 FLSSHV Flood Statement National Weather Service Shreveport LA 1008 AM CDT Fri Sep 1 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC347-401-405-419-021508- /O.EXT.KSHV.FL.W.0076.000000T0000Z-170904T0824Z/ /ATBT2.1.ER.170830T1506Z.170901T0345Z.170903T1424Z.NO/ 1008 AM CDT Fri Sep 1 2017 ...The flood warning extended until late Sunday night...The flood warning continues for the Attoyac Bayou Near Chireno, Texas. * until late Sunday night...or until the warning is cancelled. * At 930 AM Friday the stage was 17.5 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 14 feet. * Forecast...The bayou will continue to fall to below flood stage by late Sunday morning. Also the Attoyac Bayou crested at 18.0 feet during late Thursday evening. && LAT...LON 3142 9432 3191 9451 3192 9447 3157 9429 3150 9430 $$ TXC403-405-011538- /O.CAN.KSHV.FL.W.0080.000000T0000Z-170902T1900Z/ /AYIT2.3.ER.170830T1251Z.170831T0145Z.170901T1255Z.NO/ 1008 AM CDT Fri Sep 1 2017 The flood warning is cancelled for the Ayish Bayou Near San Augustine, Texas. * At 915 AM Friday The stage was 11.9 feet. * Fell below flood stage at 755 AM Friday. * Flood stage is 12 feet. * Forecast...The bayou will continue to fall to 10.8 feet by Saturday morning. && LAT...LON 3156 9415 3155 9409 3139 9414 3130 9412 3130 9416 $$ VIII.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Aug 28, 12:35 PM CDT, 2 hours 54 minutes earlier.
Area forecast discussion, Aug 28, 12:35 PM CDT, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1235 PM CDT Mon Aug 28 2017
.AVIATION...
Widespread light rain and showers continues to be located mainly
south of most of our I-20 terminals late this morning, expect at
the MLU terminal which should keep light rain through most of the
day. Ceilings remain VFR across all terminal sites except for the
LFK terminal while we cannot rule out an MVFR ceiling later this
afternoon across our terminal airspace, believe these categories
should hold off until tonight and through the morning hours on
Tue. VSBY restrictions should be confined to the 3-5SM category in
association with the lighter precipitation that may move back
northward through the next 24 hours into the I-20 terminals of NE
TX and NW LA. Winds will remain from the east to northeast near
or just below 10kts through the terminal period as well.
13
&&
.PREV DISCUSSION... /issued 1046 AM CDT Mon Aug 28 2017/
DISCUSSION...
Tropical Storm Harvey continues to dump just incredible amounts of
rain to our southwest across much of southeast Texas with Houston
and surrounding areas totally inundated with flooding. Harvey is
now moving southeastward back out over the Gulf of Mexico and this
will allow it to maintain TS strength and even possibly reintensify
slightly over the next 48 hours while over the warm Gulf waters.
Maximum sustained winds are currently at 40 mph with higher gusts.
The latest 10 AM track update from NHC shows Harvey continuing a
slow eastward push over the extreme northern Gulf along the middle
to upper Texas coast before turning more northeast late Tuesday
and moving back inland east of Galveston Bay sometime Wednesday
morning with a continued northeast track from there.
What all this means for our region is Harvey will eventually track
right through the heart of our area by mid to late week, possibly
maintaining TS strength into our southern zones. But the primary
concern will continue to be the rainfall amounts associated with
Harvey as additional rainfall totals in the range of 8-10 inches
will be possible across our Deep East Texas counties with lesser
amounts from 3-6 inches farther north and east, generally south of
the I-30 corridor. Flash Flood Watch has been maintained for all
of our Deep East Texas counties as well as adjacent Sabine Parish
across northwest Louisiana, with further extension of the FF Watch
likely through at least early Thursday. Additional counties and
parishes may also need to be added to the watch, but that is still
a bit in question at the moment with amounts expected to drop off
with a faster track of Harvey through the remainder of our region.
For the forecast update this morning, did increase pops across our
southern zones to better align with current radar trends with a
sharp precip gradient as you move along and north of the I-20
corridor. Other updates include dew points and cloud cover to more
closely mimic current observations. Otherwise, the remainder of
the forecast is in pretty good shape and no other changes are
needed at this time. All updated text products have already been
issued.
/19/
PREV DISCUSSION... /issued 739 AM CDT Mon Aug 28 2017/
AVIATION...
For the 28/12Z terminal forecast will be prevailing brief period
of VFR, but with the large area of rain and showers to the
Southeast of a KELD to KSHV and KTYR line will be including
MVFR with ceilings and/or visibility restrictions in showers,
IFR/MVFR will be the prevailing conditions across much of east and
Deep East texas and lower parts of Northwest and North Central
Louisiana. Surface winds will be East to Northeast 7-12 knots with
higher speeds over parts of East and Deep East Texas. /06/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 80 70 82 71 / 50 30 30 40
MLU 79 68 81 70 / 70 30 40 40
DEQ 85 68 85 69 / 30 20 10 10
TXK 83 68 83 70 / 30 20 20 20
ELD 82 68 83 69 / 30 20 30 30
TYR 81 69 82 70 / 50 30 20 30
GGG 80 70 82 70 / 50 30 30 30
LFK 75 70 78 72 / 100 60 60 60
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...Flash Flood Watch through Tuesday morning for LAZ017.
OK...None.
TX...Flash Flood Watch through Tuesday morning for TXZ149-152-153-
165>167.
&&
19/13Hazardous weather outlook, Aug 28, 12:15 PM CDT, 3 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 1215 PM CDT Mon Aug 28 2017 ARZ050-051-059>061-070>073-LAZ001>006-010>014-018>022-OKZ077- TXZ096-097-108>112-124>126-136>138-150-151-291715- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Natchitoches-Winn-Grant- Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-Morris-Cass- Wood-Upshur-Marion-Smith-Gregg-Harrison-Rusk-Panola- 1215 PM CDT Mon Aug 28 2017 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma and northeast Texas. .DAY ONE...This Afternoon and Tonight... The threat of heavy rainfall will remain south of the Interstate 20 corridor through tonight with only light to occasionally moderate showers affecting parts of the region in association with Tropical Storm Harvey, which is still centered well to our southwest just off the Texas coast near Houston and Galveston. Therefore, no hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... The track of Harvey will be more eastward through Tuesday while hugging the coastal bend of Texas before turning more northeast Tuesday night into Wednesday just east of Galveston Bay. Rainfall amounts will begin to increase across our region from mid to late week as Harvey accelerates northeastward across deep east Texas and north Louisiana. Rainfall totals of one to three inches over our northern counties to as much as three to six inches farther south are possible across much of east Texas and north Louisiana. The threat of flash flooding along with isolated, weak tornadoes will continue to be a concern until the remnants of Harvey finally exit the region this weekend. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators and storm spotters will not be needed through tonight. LAZ017-TXZ149-152-153-165>167-291715- Sabine-Cherokee-Nacogdoches-Shelby-Angelina-San Augustine- 1215 PM CDT Mon Aug 28 2017 This Hazardous Weather Outlook is for portions of northwest Louisiana, east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... Numerous showers and isolated thunderstorms will continue to plague deep east Texas and Toledo Bend country of Louisiana in association with Tropical Storm Harvey, which is still centered well to our southwest just off the Texas coast near Houston and Galveston. Heavier rain bands will be possible through tonight. Flash flooding may occur in low lying and poor drainage areas. The threat of isolated, weak tornadoes will also remain possible within some of the stronger rain bands. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... The track of Harvey will be more eastward through Tuesday while hugging the coastal bend of Texas before turning more northeast Tuesday night into Wednesday just east of Galveston Bay. Rainfall amounts will continue to increase across deep east Texas and the adjacent sections of north Louisiana from mid to late week as Harvey accelerates northeastward across these areas. Additional rainfall totals of six to eight inches with isolated higher amounts close to ten inches are possible. The threat of flash flooding along with isolated, weak tornadoes will continue to be a concern until the remnants of Harvey finally exit the region this weekend. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators and storm spotters may be needed through this weekend. 19
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 8:47 PM CDT | River Flood Warning | SHV | Angelina, Jasper, Polk, Tyler | 9 days |
| Aug 28, 5:24 AM CDT | Flash Flood Warning | SHV | Angelina, Cherokee, Nacogdoches, San Augustine | 6 hr |
| Aug 28, 12:16 PM CDT | River Flood Warning | SHV | Nacogdoches, Rusk, San Augustine, Shelby | 7 days |
| Aug 28, 12:20 PM CDT | River Flood Warning | SHV | Anderson, Cherokee, Houston, Trinity | 34 hr |
| Aug 28, 12:22 PM CDT | River Flood Warning | SHV | Nacogdoches, Rusk | 5 days |
| Aug 28, 12:24 PM CDT | River Flood Warning | SHV | Angelina, Cherokee, Nacogdoches | 46 hr |
Nearby
River Flood Warnings in Texas, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.